# SDR SWAA2016013048482

- Difficulty date: January 22, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 41,905 hours, 24,533 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, INSPAR RIB CRACKED AT 28.0" TO FRONT SPAR ON STAB STATION 92.70.  REPAIRED INSPAR RIB IAW SRM.
